Translator Disclaimer
1 December 2011 On the existence of disk-like global sections for Reeb flows on the tight 3-sphere
Umberto Hryniewicz, Pedro A. S. Salomão
Duke Math. J. 160(3): 415-465 (1 December 2011). DOI: 10.1215/00127094-1444278

Abstract

We consider Reeb dynamics on the 3-sphere associated to a tight contact form. Our main result gives necessary and sufficient conditions for a periodic Reeb orbit to bound a disk-like global section for the Reeb flow, when the contact form is assumed to be nondegenerate.

Citation

Download Citation

Umberto Hryniewicz. Pedro A. S. Salomão. "On the existence of disk-like global sections for Reeb flows on the tight 3-sphere." Duke Math. J. 160 (3) 415 - 465, 1 December 2011. https://doi.org/10.1215/00127094-1444278

Information

Published: 1 December 2011
First available in Project Euclid: 7 November 2011

zbMATH: 1246.53114
MathSciNet: MR2852366
Digital Object Identifier: 10.1215/00127094-1444278

Subjects:
Primary: 37J05, 37J55
Secondary: 53D35

Rights: Copyright © 2011 Duke University Press

JOURNAL ARTICLE
51 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.160 • No. 3 • 1 December 2011
Back to Top